# SDR 95ZZZX6840

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66ED
- Make and model: Rkwell NA26580
- Aircraft serial: 38032
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 38021041711
- Condition: Cracked
- Location: Horz Stab Hinge
- Part time: 5,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED AT END WHERE ELEVATOR ATTACHES.  THIS CAUSES HINGE BEARINGS, PN BR4, TO BE LOOSE.  THIS PART CAN ONLY BE SEEN BY REMOVING HINGE SUPPORT, PN 285-220401-7.  RIGHT SUPPORT WAS FOUND BROKEN AND AS A PRECAUTION, LEFT SIDE WAS INSPECTED AND FOUND CRACKED.  THESE SUPPORTS WERE ACCIDENTLY FOUND, AND ARE NOT NORMALLY INSPECTED.
